Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Spatial behaviour in plane incompressible elasticity on a half-strip

Authors: R. J. Knops and P. Villaggio
Journal: Quart. Appl. Math. 58 (2000), 355-367
MSC: Primary 74G55; Secondary 74B05, 74G50
DOI: https://doi.org/10.1090/qam/1753404
MathSciNet review: MR1753404
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Growth and decay estimates are derived for an incompressible homogeneous isotropic elastic material occupying a plane semi-infinite strip in equilibrium under self-equilibrated loads on the base and zero traction along the lateral sides. The estimates depend upon a pair of differential inequalities for two cross-sectional line integrals related to different kinds of energy fluxes. A comparison with the exact solution shows that the estimates are somewhat conservative. The method, however, is applicable to non-rectangular plane regions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 74G55, 74B05, 74G50

Retrieve articles in all journals with MSC: 74G55, 74B05, 74G50

Additional Information

DOI: https://doi.org/10.1090/qam/1753404
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society